# SDR UPS98227661

- Difficulty date: September 8, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N208UP
- Make and model: Boeing 727247
- Aircraft serial: 21701
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Cracked
- Location: Bs 514
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C SEAT TRACK CRACKED BS 514 AND ELONGATED TEETH AT BS 526, RBL 25 WL 208.  REPLACED SEAT TRACK BS 480 TO 530 PER SRM 53-10-5.
